# SDR AMTA20040005

- Difficulty date: January 4, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FOUR EMERGENCY FLOOR LIGHTS INOPERATIVE.  RELAMPED AND RECONNECTED WIRES, OPS CHECK GOOD.  (M)
